Previous |  Up |  Next

Article

Title: Poznámka o semiregulárních množinách (Czech)
Title: A remark on semiregular sets (English)
Author: Netuka, Ivan
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 98
Issue: 4
Year: 1973
Pages: 419-421
.
Category: math
.
MSC: 31C05
idMR: MR0340632
.
Date available: 2009-09-23T08:31:08Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/117813
.
Reference: [1] C. Constantinescu: Harmonic spaces and their connections with the semi-elliptic differential equations and with the Markov processes.Elliptische Differentialgleichungen (Symposium), Akademie-Verlag, Berlin 1969. Zbl 0177.14903
Reference: [2] C. Constantinescu, A. Cornea: Potential theory on harmonic spaces.Springer Verlag, Berlin 1972. Zbl 0248.31011, MR 0419799
Reference: [3] E. G. Effros, J. L. Kazdan: Applications of Choquet simplexes to elliptic and parabolic boundary value problems.J. Diff. Equations 8 (1970), 95-134. Zbl 0255.46018, MR 0259577
Reference: [4] R. M. Hervé: Recherches axiomatiques sur la theorie des fonctions surharmoniques et du potentiel.Ann. Inst. Fourier 12 (1962), 415-571. MR 0139756
.

Files

Files Size Format View
CasPestMat_098-1973-4_10.pdf 549.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo